I have hair loss, which is not growing, fainting, low energy, and stomachache. I have been diagnosed with H.pylori and gastritis. My doctor gave me capsule Pylera three tablets per meal and Omeprazole one tablet. After I finished the treatment, I discovered that I took the wrong dosage of one pill per meal. Now the bacteria is resistant to capsule Pylera. What antibiotics should I take as second-line treatment?
Welcome to icliniq.com.
Well, you already have taken a very effective dose of capsule Pylera (Bismuth subcitrate potassium, Metronidazole, and Tetracycline hydrochloride). Every bug in another human responds differently. I suggest you test for the H.pylori stool antigen, confirm whether it is still present, and then consider starting a second course of treatment. How many days has it been since you finished the course?
If you just completed the dose today or yesterday, I suggest you complete the course of Pylera with omeprazole for another 10 days and this total time dose as prescribed earlier. The bug probably has responded to the earlier doses as well. If you have finished the course well before a week or two weeks, then wait to complete at least four weeks, and then test for H pylori stool antigen. If it is present after that, we can consider further treatment.
Otherwise, if you want to take another course without testing it, then I suggest you with:
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. suffering from constipation. Because of it, you have stomach pain below the breast on the left side with difficulty in depositing waste. When there is constipation, the waste does not get clear entirely from the bowel. This results in bowel enlarg... Read fullAre H.pylori infection and stomach cancer interrelated?
.. is a bacterial infection, which occur from unhygienic food and typically occur only in the stomach. Because of the infection, the stomach wall inflamed (redness and swelling) and due to this, symptoms of gastritis such as nausea, upper abdominal ... Read fullGetting stomach pain and cramps during masturbation. Is that normal?
.. understand your concern for your symptoms. The cramps, and pain during and after masturbation can be due to, 1. Renal calculi, do you have any abdominal pain? 2. Urinary tract infection may be a reason. Do you have burning or increased urination... Read full
Ask your health query to a doctor online?Ask a Medical Gastroenterologist Now